Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 29, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood warning at Sep 5, 2014, 3:30 PM CDT for Buffalo County, Pepin County, Wisconsin. It took effect at Sep 7, 2014, 1:00 PM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2014, 3:30 PM CDT (20:30 UTC)
- In effect from
- Sep 7, 2014, 1:00 PM CDT
- Expired
- Sep 9, 2014, 7:00 PM CDT
- In force
- 54 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Buffalo County, WI, Pepin County, WI
The radar
The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chippewa River (WI) at Durand (DURW3).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05369500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
528 WGUS43 KMPX 052030 FLWMPX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 330 PM CDT FRI SEP 5 2014 ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF TWO TO FOUR INCHES ACROSS THE REGION OVER THE PAST FOUR DAYS. ALTHOUGH DRY CONDITIONS WILL ENSUE FOR THE WEEKEND THROUGH MONDAY AFTERNOON ...ADDITIONAL HEAVY RAINFALL MONDAY NIGHT INTO TUESDAY COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED...OR STAY AT ELEVATED LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-070230- /O.NEW.KMPX.FL.W.0029.140908T1800Z-140910T0000Z/ /DURW3.1.ER.140908T1800Z.140908T1800Z.140909T0600Z.NO/ 330 PM CDT FRI SEP 5 2014 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WARNING FOR THE CHIPPEWA RIVER AT DURAND. * FROM MONDAY AFTERNOON TO TUESDAY EVENING. * AT 2:45 PM FRIDAY THE STAGE WAS 10.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY MONDAY AFTERNOON...AND FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$
8 follow-up statements
639 WGUS83 KMPX 060137 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 837 PM CDT FRI SEP 5 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN.. CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW...THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF TWO TO FOUR INCHES ACROSS THE REGION OVER THE PAST FOUR DAYS. ALTHOUGH DRY CONDITIONS WILL ENSUE FROM SATURDAY THROUGH MONDAY AFTERNOON. ADDITIONAL HEAVY RAINFALL MONDAY NIGHT INTO TUESDAY COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED...OR STAY AT ELEVATED LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-070737- /O.CON.KMPX.FL.W.0029.140908T1800Z-140910T0000Z/ /DURW3.1.ER.140908T1800Z.140908T1800Z.140909T0600Z.NO/ 837 PM CDT FRI SEP 5 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM MONDAY AFTERNOON TO TUESDAY EVENING. * AT 7:45 PM FRIDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY EARLY AFTERNOON. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$
160 WGUS83 KMPX 061424 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 924 AM CDT SAT SEP 6 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-072024- /O.EXT.KMPX.FL.W.0029.140907T1800Z-140910T0300Z/ /DURW3.1.ER.140907T1800Z.140908T1200Z.140909T0900Z.NO/ 924 AM CDT SAT SEP 6 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM SUNDAY AFTERNOON TO TUESDAY EVENING. * AT 8:45 AM SATURDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$
149 WGUS83 KMPX 070122 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 822 PM CDT SAT SEP 6 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE BETWEEN THREE TENTHS OF AN INCH...TO NEAR SIX TENTHS OF AN INCH ACROSS THE CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-080722- /O.EXT.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/ /DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/ 822 PM CDT SAT SEP 6 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM SUNDAY AFTERNOON TO WEDNESDAY AFTERNOON. * AT 7:45 PM SATURDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THE EARLY AFTERNOON ON SUNDAY AND CONTINUE TO RISE TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$
819 WGUS83 KMPX 071346 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 846 AM CDT SUN SEP 7 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN.. CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE BETWEEN THREE TENTHS OF AN INCH...TO NEAR SIX TENTHS OF AN INCH ACROSS THE CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-081946- /O.CON.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/ /DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/ 846 AM CDT SUN SEP 7 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM SUNDAY AFTERNOON TO WEDNESDAY AFTERNOON. * AT 7:45 AM SUNDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS PROJECTED TO RISE TO FLOOD STAGE BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$
974 WGUS83 KMPX 071354 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 854 AM CDT SUN SEP 7 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN.. CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE BETWEEN THREE TENTHS OF AN INCH...TO NEAR SIX TENTHS OF AN INCH ACROSS THE CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS LONGER THEN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-081954- /O.CON.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/ /DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/ 854 AM CDT SUN SEP 7 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON. * AT 7:45 AM SUNDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS PROJECTED TO RISE TO FLOOD STAGE BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$ ADL
079 WGUS83 KMPX 071404 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 904 AM CDT SUN SEP 7 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN.. CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE AROUND AN INCH ACROSS THE CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS LONGER THAN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-082004- /O.CON.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/ /DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/ 904 AM CDT SUN SEP 7 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON. * AT 8:45 AM SUNDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS PROJECTED TO RISE TO FLOOD STAGE BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$ ADL
321 WGUS83 KMPX 071409 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 909 AM CDT SUN SEP 7 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN.. CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW...ALTHOUGH CONDITIONS WILL REMAIN DRY INTO MONDAY...A NEW STORM SYSTEM WILL PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE REGION TUESDAY INTO WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS DURING THIS TIME PERIOD...WILL AVERAGE BETWEEN THREE TENTHS OF AN INCH...TO NEAR SIX TENTHS OF AN INCH ACROSS THE CHIPPEWA RIVER BASIN. THIS ADDITIONAL RAINFALL MAY CAUSE RIVER LEVELS TO STAY AT ELEVATED LEVELS LONGER THAN ANTICIPATED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-082009- /O.CON.KMPX.FL.W.0029.140907T1800Z-140910T1800Z/ /DURW3.1.ER.140907T1800Z.140908T1200Z.140910T0000Z.NO/ 909 AM CDT SUN SEP 7 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON. * AT 8:45 AM SUNDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS PROJECTED TO RISE TO FLOOD STAGE BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$
617 WGUS83 KMPX 080057 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 757 PM CDT SUN SEP 7 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW...NO APPRECIABLE MOISTURE IS ANTICIPATED ACROSS THE REGION INTO TUESDAY AFTERNOON. WATER LEVELS ARE FORECAST TO CONTINUE NEAR THEIR CURRENT LEVELS THIS EVENING...AND SLOWLY BEGIN TO FALL LATE TONIGHT INTO MONDAY. WATER LEVELS WILL CONTINUE TO RECEDE...BUT AT A SLIGHTLY HIGHER RATE TUESDAY THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-080127- /O.CAN.KMPX.FL.W.0029.000000T0000Z-140910T1800Z/ /DURW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 757 PM CDT SUN SEP 7 2014 THE FLOOD WARNING IS CANCELLED FOR THE CHIPPEWA RIVER AT DURAND. * AT 6:45 PM SUNDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.9 FEET AFTER MIDNIGHT TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW 12.5 FEET BY EARLY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF BUSINESSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...RIVER STREET IN DOWNTOWN DURAND BEGINS TO FLOOD. && LAT...LON 4456 9209 4471 9201 4479 9183 4471 9177 4455 9198 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Sep 5, 1:10 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Sep 5, 1:10 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 110 PM CDT FRI SEP 5 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 234 AM CDT FRI SEP 5 2014 SHORT TERM CONCERNS REMAIN EXTENT OF CLOUD COVER TODAY AND TEMPERATURE TRENDS. SOME ISOLATED THUNDER DEVELOPED OVER NORTHERN IOWA AND LIFTED NORTHEAST AFFECTING A SMALL PART OF SOUTH CENTRAL MN AFTER MIDNIGHT. THIS ACTIVITY SHOULD MOVE EAST AND GRADUALLY DISSIPATE THROUGH 12Z. THEN SHEARED UPPER TROUGH MOVES EAST SOUTHEAST DURING THE DAY. APPEARS THERE WILL BE A FAIR AMOUNT OF MID/UPPER LEVEL CLOUDS ASSOCIATED WITH THIS FEATURE DURING THE DAY. SHOULD REMAIN DRY WITH THE OVERALL DRY AIRMASS IN PLACE. THIS MAY LIMIT SUNSHINE HOWEVER AND TEMPERATURE POTENTIAL SOMEWHAT...ALONG WITH THE CAA PATTERN. WILL LIKELY SEE SOME STRATOCUMULUS WORK INTO NORTHERN PARTS OF THE CWA AS WELL. PREVIOUS FORECAST TEMPERATURES LOOKED GOOD AND WERE RETAINED. CLEARING SHOULD OCCUR EARLY EVENING AS COOL HIGH PRESSURE BUILDS EAST. TEMPERATURES EXPECTED TO COOL THROUGH THE MID 40S TO AROUND 50 WITH LIGHT WIND. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 234 AM CDT FRI SEP 5 2014 QUIET WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK WITH HIGH PRESSURE DRIFTING ACROSS THE MID MISSOURI VALLEY SATURDAY...THE MID MISSISSIPPI VALLEY SUNDAY AND THE LOWER GREAT LAKES/NEW ENGLAND BY MONDAY MORNING. WEAK WAA WILL BRING SLOWLY MODERATING TEMPS EACH DAY. CLEAR SKIES ARE EXPECTED. MODELS ARE BEGINNING TO BACK OFF ON PRECIPITATION WITH THE SHORT WAVE MONDAY AND MONDAY NIGHT. DESPITE THE DISTURBANCE PROPAGATING OVERHEAD...MOISTURE APPEARS TO BE LACKING WITH TRAJECTORIES ORIGINATING FROM THE HIGH PRESSURE SYSTEM AND MOST OF THE PRECIPITATION LOOKS TO REMAIN SOUTH ACROSS MISSOURI AND IOWA. CONTINUED TO REDUCE POPS SOME...WITH THE HIGHEST ACROSS SOUTHERN MN. THE PATTERN WILL BECOME MORE AMPLIFIED DURING THE MIDDLE OF NEXT WEEK AS A TROUGH BEGINS TO DIG INTO THE NORTHERN ROCKIES AND NORTHERN PLAINS. WITH THICKNESS PACKING SAGGING SOUTH AND MOISTURE FROM HURRICANE NORBERT IN THE EASTERN PACIFIC BEING ADVECTED NORTHEAST...IT WILL BE INTERESTING TO SEE HOW A SURFACE CYCLONE DEVELOPS TO THE LEE OF THE ROCKIES. GFS AND ECMWF APPEAR TO BE IN PRETTY GOOD AGREEMENT AT THIS RANGE WITH A LARGE AND INTENSIFYING CYCLONE TRACKING FROM THE PANHANDLE REGION INTO THE GREAT LAKES BY WEDNESDAY NIGHT/THURSDAY. THERE WILL BE MULTIPLE CHANCES FOR PRECIPITATION DURING THIS PERIOD WITH THE FIRST BEING THE PRECEDING SHORT WAVE...THE SECOND WITH THE COLD FRONT AND DIGGING TROUGH...AND THE THIRD WITH THE DEFORMATION/INVERTED TROUGH STRATIFORM RAIN ASSOCIATED WITH THE CYCLONE LATE WEEK. FOLLOWING THAT SYSTEM...TEMPERATURES WILL DROP WELL BELOW AVERAGE. HIGHS MAY ONLY BE IN THE 50S...AND LOWS COULD FALL INTO THE 30S WITH AN EARLY SEASON FROST POSSIBLE JUST BEYOND THE CURRENT FORECAST PERIOD AS SUB-540DM THICKNESSES AND STRONG SURFACE HIGH PRESSURE MOVE IN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1230 PM CDT FRI SEP 5 2014 KAXN/KRWF/KSTC...HAVE ALREADY CLEARED THE MVFR CEILINGS AND KRNH/KMSP/KEAU WON'T BE TOO FAR BEHIND THIS AFTERNOON. KEAU HAS A LITTLE WHILE YET BECAUSE OF IT'S LOCATION RELATIVE TO THE BACK EDGE OF THE LOW CLOUDS...BUT IT SHOULD CERTAINLY BE CLOSE BY 00Z. NO AVIATION WEATHER CONCERNS AFTER THE LOW STRATUS MOVES OUT TODAY. KMSP... NO AVIATION WEATHER CONCERNS WITH THE LIFTING CEILINGS AND SCATTERING OUT OF LOW CLOUDS. NEARLY CLOUD FREE TONIGHT AND TOMORROW. /OUTLOOK FOR KMSP/ SUN...VFR. WINDS SW 5-10 KTS. MON...VFR. SMALL CHC FOR MVFR IN SHRA/TSRA...MAINLY MONDAY NIGHT. WINDS S 10-15 KTS. TUE...MAINLY VFR. SMALL CHC FOR MVFR IN SHRA/TSRA. WINDS S 5-10KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...DWE LONG TERM...BORGHOFF AVIATION...CLF
Hazardous weather outlook, Sep 5, 1:22 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 122 PM CDT FRI SEP 5 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 061830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 122 PM CDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.